Our partner

Sleep and related issues

Insomnia message board, open discussion, and online support group.

Sleep and related issues

Postby fer1 » Sun Dec 20, 2020 5:03 pm

Question 1- have noticed that since I reduced my Lithium from 1000 to 800, there is no noticeable difference in my sleep. Any Lithium takers notice any changes in sleep patterns? ( I'm also on Remeron/ Mirtazipine) maybe that's why my sleep is OK for now.

Question 2 (non- sleep related)I'm currently hoping to taper down, probably over many months, my Lithium , due to side effects. The main side effect is that I have lost my fun/emotional/ spontaneous side. It can only be described as feeling emotionally dull.
Does a lower dose of Lithium usually mean less side effects? Seems a silly question, but I'm hoping that I can get off it safely and wondering what I should look out for during my safe, supervised taper.
fer1
Consumer 0
Consumer 0
 
Posts: 4
Joined: Fri Nov 13, 2020 6:16 pm
Local time: Sat Apr 17, 2021 11:28 am
Blog: View Blog (0)


ADVERTISEMENT

Return to Insomnia Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: mariokas2 and 4 guests